# SDR CALA9800825

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101472
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 1 HOUR OF FLIGHT, A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT FLICKERED.  FOUND HYD LINE LEAKING IN LEFT GEAR AREA.  INSTALLED FLEX LINE REPAIR PER GMM 10-799-78.
